Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Wind-Eze is an over the counter treatment used to cure, bloating, wind, flatulence, belly pains or different marks related to trapped gas in the innards or intestines.
Wind-Eze is a fast-acting and effective way of managing gastrointestinal gas. The anti-foaming agent (simeticone) present in the medication gathers all the small gases trapped in your stomach to be expelled as large bubbles once you pass wind or burp. This provides you immediate relief against, bloating, abdominal distension, wind pains, flatulence and any other symptom associated with trapped gas in the stomach or intestines.
Wind-Eze is suitable for adults and children over 12 years.
Wind-Eze does not require a prescription, although you are very welcome to book an appointment with a health expert at Click Pharmacy to discuss how best to use this product.
Each unit of Wind-Eze contains 20 easy to swallow capsules, with each carrying strength of 125mg of simeticone. Wind-Eze tablets can be purchased online in multiple packs to be sent directly to you by Next Day Delivery.
Wind-Eze is not a prescription drug; therefore you should adhere to the instructions provided on the patient leaflet enclosed in the product.
Take one tablet of Wind-Eze three to four times a day. Do this after meals and at bedtime. Ensure that you do not take more than four tablets/capsules within 24 hours.
This medication is not to be swallowed but chewed. In case you chew more tablets than you should, seek medical advice,
Wind-Eze is not recommended for children under the age of 12 years.
The recommended dose of Wind-Eze is chewing one tablet/capsule three to four times a day. You should take the medication when you need to relieve symptoms that is preferably after a meal and before going to bed. Do not exceed a maximum of four tablets within 24 hours.
If symptoms persist or worsen, seek medical attention.
Wind-Eze contains an active ingredient known as Simeticone, which is also an anti-foaming agent. Once taken, simeticone offers instant relief, by assembling all the trapped small bubbles in your gut to form bigger bubbles. This way, it becomes easier to expel the gas from your body either by burping or passing wind. Wind-Eze is a fast-acting relief against, bloating, flatulence, stomach pain and any other symptom with gastrointestinal gas. Win-Eze is not absorbed in the bloodstream.
Wind-Eze is a fast-acting relief against gastrointestinal gas symptoms. The recommended dose is one tablet four times a day. Hence if you do not see any improvement or symptoms worsen within this timeframe, seek medical assistance from your doctor or pharmacist.
Do not take more than four tablets within 24 hours.
The main side effect of using this medication can be diarrhoea, and stomach upset. In rare cases, you may experience allergic reactions such as itchiness, rash, swelling of the face or tongue and breathing difficulties. Like in all medicines, these side effects may not be experienced by everyone. Nonetheless, in case you get any of the side effects, including those not mentioned on the leaflet, report immediately to your doctor or pharmacist.
Also, if you take more tablets than you should, immediately seek medical attention from your GP or hospital. You are also welcome to consult our specialists at Click Pharmacy, for any further advice.
Do not begin this treatment if you are allergic to simeticone (activated dimeticone) or any of the other ingredients listed on the product. Talk to your doctor in case you have an intolerance to some sugars.
Although this medication is safe for pregnant or breastfeeding mothers, it is recommended that you seek advice from your doctor before starting treatment.
Wind-Eze is not to be administered to children under the age of 12 years.
All the above medications address gastrointestinal gas to provide relief from bloating, flatulence, stomach pain and wind.
Both Wind-Eze and Gas X Extra Strength Soft Gel contain simeticone as the active ingredient, although users hail Gas X Extra Strength Soft Gel as the number one reliever against gas, for it offers relief minutes after taking it.
On the other hand, Antratil is a blend of extracts rather than a probiotic. It works by targeting your stomach and killing the bacteria in it. It can be taken daily to maintain a healthy gut or on an occasional basis as you do Wind-Eze.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
15 October 2020